A rank theorem for analytic maps between power series spaces
Publications Mathématiques de l'IHÉS, Volume 80 (1994), pp. 95-115.
@article{PMIHES_1994__80__95_0,
     author = {Hauser, Herwig and M\"uller, Gerd},
     title = {A rank theorem for analytic maps between power series spaces},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {95--115},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {80},
     year = {1994},
     mrnumber = {1320605},
     zbl = {0831.58008},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1994__80__95_0/}
}
TY  - JOUR
AU  - Hauser, Herwig
AU  - Müller, Gerd
TI  - A rank theorem for analytic maps between power series spaces
JO  - Publications Mathématiques de l'IHÉS
PY  - 1994
SP  - 95
EP  - 115
VL  - 80
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1994__80__95_0/
LA  - en
ID  - PMIHES_1994__80__95_0
ER  - 
%0 Journal Article
%A Hauser, Herwig
%A Müller, Gerd
%T A rank theorem for analytic maps between power series spaces
%J Publications Mathématiques de l'IHÉS
%D 1994
%P 95-115
%V 80
%I Institut des Hautes Études Scientifiques
%U http://www.numdam.org/item/PMIHES_1994__80__95_0/
%G en
%F PMIHES_1994__80__95_0
Hauser, Herwig; Müller, Gerd. A rank theorem for analytic maps between power series spaces. Publications Mathématiques de l'IHÉS, Volume 80 (1994), pp. 95-115. http://www.numdam.org/item/PMIHES_1994__80__95_0/

[A] Artin, M., On the solutions of analytic equations, Invent. Math., 5 (1968), 277-291. | MR | Zbl

[BS] Bochnak, J., Siciak, J., Analytic functions in topological vector spaces, Studia Math., 39 (1971), 77-112. | MR | Zbl

[B] Bourbaki, N., Variétés différentielles et analytiques, Hermann, 1967.

[C] Colombeau, J.-F., Différentiation et bornologie, Thèse, Université de Bordeaux, 1973. | MR

[Ga] Galligo, A., Théorème de division et stabilité en géométrie analytique locale, Ann. Inst. Fourier, 29, 2 (1979), 107-184. | Numdam | MR | Zbl

[Gr] Grothendieck, A., Topological vector spaces, Gordon and Breach, 1973. | MR | Zbl

[GR] Grauert, H., Remmert, R., Analytische Stellenalgebren, Springer, 1971. | MR | Zbl

[Ham] Hamilton, R. S., The inverse function theorem of Nash and Moser, Bull. Amer. Math. Soc., 7 (1982), 65-222. | MR | Zbl

[Hau] Hauser, H., La construction de la déformation semi-universelle d'un germe de variété analytique complexe, Ann. Sci. Ec. Norm. Sup. Paris (4), 18 (1985), 1-56. | Numdam | MR | Zbl

[HM1] Hauser, H., Müller, G., Automorphism groups in local analytic geometry, infinite dimensional Rank Theorem and Lie groups, C. R. Acad. Sci. Paris, 313 (1991), 751-756. | Zbl

[HM2] Hauser, H., Müller, G., Affine varieties and Lie algebras of vector fields, Manuscr. Math., 80 (1993), 309-337. | MR | Zbl

[He] Hervé, M., Analyticity in infinite dimensional spaces, Studies in Math., 10, De Gruyter, 1989. | MR | Zbl

[L] Leslie, J., On the group of real analytic diffeomorphisms of a compact real analytic manifold, Trans. Amer. Math. Soc., 274 (1982), 651-669. | MR | Zbl

[Mi] Milnor, J., Remarks on infinite-dimensional Lie groups, in Relativité, groupes et topologie II, Les Houches, Session XL, 1983 (eds : DE WITT et STORA), p. 1007-1057, Elsevier, 1984. | Zbl

[Mü1] Müller, G., Reduktive Automorphismengruppen analytischer C-Algebren, J. Reine Angew. Math., 364 (1986), 26-34. | MR | Zbl

[Mü2] Müller, G., Deformations of reductive group actions, Proc. Camb. Philos. Soc., 106 (1989), 77-88. | MR | Zbl

[P1] Pisanelli, D., An extension of the exponential of a matrix and a counter example to the inversion theorem of a holomorphic mapping in a space H(K), Rend. Mat. Appl. (6), 9 (1976), 465-475. | MR | Zbl

[P2] Pisanelli, D., The proof of Frobenius Theorem in a Banach scale, in Functional analysis, holomorphy and approximation theory (ed. G. I. ZAPATA), p. 379-389, Marcel Dekker, 1983. | MR | Zbl

[P3] Pisanelli, D., The proof of the Inversion Mapping Theorem in a Banach scale, in Complex analysis, functional analysis and approximation theory (ed. J. MUJICA), p. 281-285, North-Holland, 1986. | MR | Zbl

[U] Upmeier, H., Symmetric Banach manifolds and Jordan C*-algebras, North-Holland, 1985. | MR | Zbl